Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 180, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 8:58 PM MDT for 7 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 8:58 PM MDT (02:58 UTC)
- Expired
- Jun 26, 2011, 9:45 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Arthur County, NE, Blaine County, NE, Cherry County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 16 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:10 PM MDT | HAIL 1 | Thedford, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:56 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2662 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
082 WUUS53 KLBF 270258 SVRLBF NEC005-009-031-091-113-117-171-270345- /O.NEW.KLBF.SV.W.0180.110627T0258Z-110627T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 958 PM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA... BLAINE COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA... NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... THOMAS COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 1045 PM CDT/945 PM MDT/ * AT 953 PM CDT/853 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF SENECA TO 6 MILES EAST OF ARTHUR...AND MOVING SOUTHEAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SCHNICK LAKE...DIAMOND BAR LAKE AND THEDFORD AROUND 1015 PM CDT. PURDUM AND TRYON AROUND 1030 PM CDT. HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1035 PM CDT. HALSEY AROUND 1040 PM CDT. RINGGOLD AROUND 1045 PM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HIGHWAY 97 MILE MARKER 50...HIGHWAY 92 MILE MARKER 180...HIGHWAY 83 MILE MARKER 160...HIGHWAY 97 MILE MARKER 40...HIGHWAY 92 MILE MARKER 200...HIGHWAY 83 MILE MARKER 140...HIGHWAY 2 MILE MARKER 220... HIGHWAY 83 MILE MARKER 130...HIGHWAY 2 MILE MARKER 230 AND HIGHWAY 97 MILE MARKER 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4197 9993 4141 10076 4153 10174 4222 10071 TIME...MOT...LOC 0257Z 293DEG 33KT 4212 10068 4155 10153 WIND...HAIL <50MPH 1.00IN $$ POWER
3 follow-up statements
162 WWUS53 KLBF 270323 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1023 PM CDT SUN JUN 26 2011 NEC005-009-031-091-113-117-171-270345- /O.CON.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/ BLAINE NE-HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-ARTHUR NE- CHERRY NE- 1023 PM CDT SUN JUN 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY...NORTHEASTERN ARTHUR...THOMAS...MCPHERSON...NORTHWESTERN LOGAN...SOUTHEASTERN HOOKER AND BLAINE COUNTIES UNTIL 1045 PM CDT/945 PM MDT/... AT 1020 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF PURDUM TO DIAMOND BAR LAKE...MOVING SOUTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... PURDUM AND TRYON AROUND 1030 PM CDT. HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1035 PM CDT. HALSEY AROUND 1040 PM CDT. RINGGOLD AROUND 1045 PM CDT. OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 2 MILE MARKER 220...HIGHWAY 2 MILE MARKER 230...HIGHWAY 83 MILE MARKER 130...HIGHWAY 97 MILE MARKER 20 AND HIGHWAY 92 MILE MARKER 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4197 9993 4141 10076 4153 10174 4222 10071 TIME...MOT...LOC 0322Z 293DEG 33KT 4203 10040 4146 10125 WIND...HAIL <50MPH 1.00IN $$ POWER
311
WWUS53 KLBF 270333
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT SUN JUN 26 2011
NEC005-031-091-270342-
/O.CAN.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
HOOKER NE-ARTHUR NE-CHERRY NE-
933 PM MDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...
NORTHEASTERN ARTHUR AND SOUTHEASTERN HOOKER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4149 10142 4173 10081 4208 10039 4197 9993
4141 10076
TIME...MOT...LOC 0332Z 293DEG 33KT 4199 10029 4142 10114
$$
NEC009-113-117-171-270345-
/O.CON.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
BLAINE NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1033 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...MCPHERSON...NORTHWESTERN LOGAN AND NORTHWESTERN BLAINE
COUNTIES UNTIL 1045 PM CDT...
AT 1029 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF PURDUM TO 9 MILES
SOUTHEAST OF DIAMOND BAR LAKE...MOVING SOUTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HALSEY AROUND 1040 PM CDT.
RINGGOLD AROUND 1045 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83
MILE MARKER 130...HIGHWAY 2 MILE MARKER 230...HIGHWAY 97 MILE MARKER
20 AND HIGHWAY 92 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
&&
LAT...LON 4149 10142 4173 10081 4208 10039 4197 9993
4141 10076
TIME...MOT...LOC 0332Z 293DEG 33KT 4199 10029 4142 10114
WIND...HAIL <50MPH 1.00IN
$$
POWER837
WWUS53 KLBF 270347
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT SUN JUN 26 2011
NEC009-113-117-171-270356-
/O.EXP.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
BLAINE NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1047 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS...MCPHERSON...
NORTHWESTERN LOGAN AND NORTHWESTERN BLAINE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
BLAINE COUNTY UNTIL 1115 PM CDT.
LAT...LON 4149 10142 4173 10081 4208 10039 4197 9993
4141 10076
TIME...MOT...LOC 0333Z 293DEG 33KT 4198 10028 4142 10113
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:27 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 26, 7:27 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 827 PM CDT SUN JUN 26 2011 .UPDATE... UPDATE TO THE FORECAST TO INCLUDE THE MENTION OF SEVERE THUNDERSTORM WATCH 562...IN EFFECT UNTIL 2 AM MDT /3 AM CDT/. STRONG INSTABILITY REMAINS ALONG AND SOUTH OF AN ADVANCING COLD FRONT AS INDICATED FROM THE 00Z KLBF SOUNDING. STORM DEVELOPMENT WILL CONTINUE IN ASSOCIATION WITH FRONTOGENETIC FORCING ALONG THE COLD FRONT OVER NORTHWESTERN NEBRASKA...SPREADING SOUTHEAST THROUGH THE NIGHT. SUPERCELLS AND BOWING SEGMENTS WILL BE POSSIBLE THROUGH EARLY MORNING MONDAY...WITH STRONG DAMAGING WIND GUSTS AND LARGE HAIL REMAINING THE PRIMARY THREATS FROM THE STORMS. && .PREV DISCUSSION... /ISSUED 318 PM CDT SUN JUN 26 2011/ SYNOPSIS... AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN PANHANDLE...WHERE INITIATION REMAINS POSSIBLE. SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)... TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1 INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON. THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD. MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO 81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST NEBRASKA MONDAY NIGHT AFTER MIDNIGHT. TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET. WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER TROUGH ADVANCES INTO THE WESTERN GREAT BASIN. EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90. WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN. FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS UPPER 80S TO MID 90S. AVIATION... UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR. OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON MONDAY. HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE EARLY IN THE WEEK. HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS. LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL NEB WITH 1.5 TO 2 INCHES. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 3 AM CDT /2 AM MDT/ MONDAY FOR NEZ004-005-022>025-035>037-056-057-059-094. && UPDATE...JACOBS SHORT TERM/EXTENDED...ROBERG AVIATION...MASEK
Hazardous weather outlook, Jun 26, 2:43 PM MDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 26, 7:57 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 47 S MERRIMAN 42.24N 101.70W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 8:01 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 47 S MERRIMAN 42.24N 101.70W
06/26/2011 E1.75 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 8:08 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL BINGHAM 42.02N 102.06W
06/26/2011 E0.50 INCH SHERIDAN NE PUBLIC
DRIVER ON HWY 2 REPORTED GOLF BALL HAIL NEAR ELLSWORTH
AND MARBLE SIZE HAIL AT BIGHAM.
&&
JSWEETLocal storm report, Jun 26, 8:33 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 18 SSW HYANNIS 41.76N 101.89W
06/26/2011 E1.75 INCH GRANT NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 8:36 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 6 NNE MULLEN 42.12N 101.00W
06/26/2011 M1.00 INCH CHERRY NE PUBLIC
&&
SJACOBSLocal storm report, Jun 26, 8:47 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL MULLEN 42.04N 101.04W
06/26/2011 M1.00 INCH HOOKER NE LAW ENFORCEMENT
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jun 26, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 34 min |
| Jun 26, 6:53 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 37 min |
| Jun 26, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| Jun 26, 7:37 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 38 min |
| Jun 26, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 15 min |
| Jun 26, 8:27 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 33 min |
| Jun 26, 9:45 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 30 min |
| Jun 26, 10:14 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 31 min |
| Jun 26, 10:34 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Jun 26, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 15 min |
| Jun 26, 11:50 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 27, 5:58 AM MDT | Areal Flood Warning | LBF | Holt | 8 hr |
| Jun 27, 3:54 PM MDT | Areal Flood Warning | LBF | Holt | 72 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.